MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11450-040B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record review was completed on the reported lot number (v1k125).The review revealed the product was manufactured and released to predetermined specifications on 8/16/21.No anomalies were found during review of the records.No sample was received for investigation; therefore, we were unable to determined a root cause.However, we are taking the following actions: first, process for all hot lines were updated to ensure preventative maintenance is occurring at the proper frequency.Second, a warning label is being added to the label that specifies that ¿when activating, hold away from patient.¿ we will continue to monitor complaint trends.
 
Event or Problem Description
The customer reported a hot pack that was being utilized prior to an iv insertion burst and the inner contents leaked out of the packaging and did reach the patient.There was no concern or harm for the patient.No demographics or other information provided.Report being filed for risk to staff member and patient.

Brand Name
HOT PACK, MEDIUM, 6X6.5IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
MDR Report Key12694493
Report Number1423537-2021-00684
Device Sequence Number3973442
Product Code IMD
UDI-Device Identifier10885380167188
UDI-Public10885380167188
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11450-040B
Device Catalogue Number11450-040B
Device Lot NumberV1K125
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/25/2021
Patient Sequence Number1